# SDR 2014FA0000057

- Difficulty date: January 31, 2014
- Submitted: February 6, 2014
- Operation: General aviation
- Aircraft: VTPH1
- Make and model: Bell 407
- Aircraft serial: 53212
- Engine: Allsn 250C47B
- Engine time: 7,284 hours, 7,919 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23038136
- Part serial: WN51157
- Condition: Cracked
- Location: Turbine Assembly
- Part time: 1,208 hours, 1,181 cycles
- Component: Turbine, Rroyce, M250C47B
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO METAL GENERATION AND ABNORMAL SOUND ON SHUTDOWN.   A CRACK WAS FOUND ON PT OUTER SHAFT.
